# SDR AALA202412207602

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 81,340 hours, 33,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 3 EMERGENCY LIGHT INOP. IAW TSM 33-51-00-810-801A FOUND EMERGENCY POWER SUPPLY UNIT 11WLFAULTED. REPLACED EMERGENCY LIGHTS AND UNIT TESTS OK.
